# SDR SWAA2025010761021

- Difficulty date: November 17, 2024
- Submitted: January 7, 2025
- Operation: Air carrier
- Aircraft: N8622A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36919
- Aircraft time: 36,854 hours, 17,588 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY AFT CORNER SCUFF PLATE IS CRACKED<[01] CORNER AFT SCUFF PLATE REPAIRED ON THE AFT CARGO BAY PER SRM 53-60-15-2R-1 PARA 4.B.(4).  APPLIED TREAT AND PRIMED AT INNER SURFACES OF SCUFF PLATE PER SOPM 20-40-03 & SOPM 20-41-02.
